# SDR FDEA201803080631

- Difficulty date: March 8, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,992 hours, 24,456 cycles
- Engine: Ge CF650*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Egt Harness
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRIOR TO DESCENT, THE NR 1 ENGINE GAUGE WENT  BLANK,  FOLLOWED BY YELLOW X.  WITHIN 10 SECONDS IT CAME BACK ON SHOWING AN EXCEEDANCE OF 955 DEGREES.   THEN THE EGT WENT BACK TO NORMAL.  FOLLOWED QRH,   PULLED THROTTLE TO IDLE.   ABOUT TWO MINUTES LATER RECEIVED AN EGT HIGH ALERT,  WITH HIGH FUEL FLOW BUMP,  EGT WAS AT 1055 DEGREES,  FUEL FLOW WENT TO NORMAL.   PERFORMED A PRECAUTIONARY IN-FLIGHT SHUTDOWN OF THE NR 1 ENGINE.  GAUGE WAS INTERMITTENT THE REMANDER OF FLIGHT.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.   VIA-1 ENGINE EXCEEDANCES  PEAK WAS 1055.  FOUND  CONNECTOR  AT PYLON JUNCTION BOX LOOSE.  FOUND FWD EGT LEAD CONNECTOR LOOSE AT PYLON.  COULD NOT FULLY TIGHTEN THE CONNECTOR.  REMOVED FWD EGT LEAD IAW MM  77-21-02-2.  INSPECTED ENGINE FOR INFLIGHT SHUTDOWN  IAW MM 72-00-00-6-1. INSTALLED A NEW FWD EGT  THERMOCOUPLE HARNESS IAW MM 77-21-02-2.  PERFORMED A HIGH POWER ENGINE RUN IAW JRH. ALL PARAMETERS CHECKED GOOD.  ACFT OKAY TO  CONTINUE.
